# SDR SCNA20231030242S

- Difficulty date: October 30, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-8
- Aircraft serial: 40727
- Aircraft time: 59,135 hours, 38,442 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL: PERFORMED FIM 27-11 TASK 804 AND FOUND THE CONTROL WHEEL FORCE NORMAL FOR AILERON MOVEMENT. INSPECTED THE CAM FOLLOWER BEARING AND FOUND MINOR WEAR. REMOVED AND REPLACED BEARING REF. STEP E(1)(E). OPS CHECK GOOD AFTER REPLACEMENT.
